Is this a symptom?

Hi,Thanks for all your help in the past. My tsh has gone through the roof to 18 so my GP has upped my Levo. to 150 micrograms and will do full bloods in January. Since seeing him I have suffered with the usual sore throat and headache but this last two days I suddenly go so very tired that I could drop.This comes on all of a sudden. I know an under-active thyroid causes tiredness and felling cold and I do have those symptoms but this new symptom is so sudden and lasts an hour or two. Anyone else suffering this?

4 Replies

oldestnewest
  • Its possible its viral, this is the season for it after all, especially when your dose has been changed, I always feel very susceptible to illness around that time, worth keeping an eye on though and if it gets worse definitely phone the doc straight away.

  • Yes, it could definitely be viral, especially after visiting your doctor! There's also a possibility that it's cortisol related. It might be worth looking online for information about adrenal fatigue/insufficiency. It's quite common in hypothyroid patients.

  • Hi, Make sure you have had Free T3 tested in addition to T4. It may be that you now need T3 and less T4.T3 on a script usually lowers the TSH. Lots of reasons could mean you are no longer converting T4 to T3 sufficiently. Also you do not mention tests for vit D ( followed by calcium if treatment needed ) , diabetes, glucose and Hb1ac ( 2 tests ) Ferritin, the one in FBC is not sufficient ,only a guide, B12 and Folic acid. the tiredness could be due to any of these or thyroid just causing problems.i hope this gives you some ideas.

    Jackie

  • Thanks for your answers. I shall print them off to remind me to talk to my GP in a knowledgeable way .

You may also like...